# SDR SWAA2014120834738

- Difficulty date: December 4, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 18,812 hours, 11,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMER LIGHT INOPERATIVE.  RE LAMPED IAW AMM.
